Advanced search
1 file | 191.01 KB Add to list

Extensions of fuzzy measures and Sugeno integral for possibilistic truth values

Antoon Bronselaer (UGent) , Axel Hallez (UGent) and Guy De Tré (UGent)
Author
Organization

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 191.01 KB

Citation

Please use this url to cite or link to this publication:

MLA
Bronselaer, Antoon, et al. “Extensions of Fuzzy Measures and Sugeno Integral for Possibilistic Truth Values.” INTERNATIONAL JOURNAL OF INTELLIGENT SYSTEMS, vol. 24, no. 2, 2009, pp. 97–117, doi:10.1002/int.20327.
APA
Bronselaer, A., Hallez, A., & De Tré, G. (2009). Extensions of fuzzy measures and Sugeno integral for possibilistic truth values. INTERNATIONAL JOURNAL OF INTELLIGENT SYSTEMS, 24(2), 97–117. https://doi.org/10.1002/int.20327
Chicago author-date
Bronselaer, Antoon, Axel Hallez, and Guy De Tré. 2009. “Extensions of Fuzzy Measures and Sugeno Integral for Possibilistic Truth Values.” INTERNATIONAL JOURNAL OF INTELLIGENT SYSTEMS 24 (2): 97–117. https://doi.org/10.1002/int.20327.
Chicago author-date (all authors)
Bronselaer, Antoon, Axel Hallez, and Guy De Tré. 2009. “Extensions of Fuzzy Measures and Sugeno Integral for Possibilistic Truth Values.” INTERNATIONAL JOURNAL OF INTELLIGENT SYSTEMS 24 (2): 97–117. doi:10.1002/int.20327.
Vancouver
1.
Bronselaer A, Hallez A, De Tré G. Extensions of fuzzy measures and Sugeno integral for possibilistic truth values. INTERNATIONAL JOURNAL OF INTELLIGENT SYSTEMS. 2009;24(2):97–117.
IEEE
[1]
A. Bronselaer, A. Hallez, and G. De Tré, “Extensions of fuzzy measures and Sugeno integral for possibilistic truth values,” INTERNATIONAL JOURNAL OF INTELLIGENT SYSTEMS, vol. 24, no. 2, pp. 97–117, 2009.
@article{598418,
  author       = {{Bronselaer, Antoon and Hallez, Axel and De Tré, Guy}},
  issn         = {{0884-8173}},
  journal      = {{INTERNATIONAL JOURNAL OF INTELLIGENT SYSTEMS}},
  language     = {{eng}},
  number       = {{2}},
  pages        = {{97--117}},
  title        = {{Extensions of fuzzy measures and Sugeno integral for possibilistic truth values}},
  url          = {{http://dx.doi.org/10.1002/int.20327}},
  volume       = {{24}},
  year         = {{2009}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: